# SDR SIMA200410114

- Difficulty date: March 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON MFG REPAIR STATION DENT ID NR 6510.0 IN FORWARD OF FRAME 389 AND 4.0 IN ABOVE SL 1603 WAS FOUND BEYOND SRM LIMITS.  THE PREVIOUS REPAIR AT THE LOCATION WAS FOUND INCORRECT.  REMOVED PREVIOUS DOUBLER AND FABRICATED A NEW DOUBLER.  REPAIR DONE IAW SRM.
